# SDR CA960515003

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A185F
- Propeller: Mcauly D2A34C58
- System (JASC): 3411 · Pitot/Static System
- Part: Static Sensor
- Part number: 58031
- Condition: Leaking
- Location: Housing
- Component: Narco, AR850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PIEZO STATIC SENSOR HOUSING ASSEMBLY LEAKING IN EXCESS OF LIMITS
